# SDR C77A20150827001

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387003
- Condition: Dented
- Location: Fuselage
- Part time: 21,322 hours, 12,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, FOUND THE LT FWD FUSELAGE SKIN MULTIPLE DENTS BETWEEN FRAME 9 & 12, STRINGER 12L & 19L.  ETD2015-170-076651 WAS ISSUED TO ACCOMPLISH COLD WORK ON THE 11EA DENTS, REF EA E175-53-581.  DENT 9 BECAME OIL CANNED.  VT-SAA REQUESTED & RECEIVED ETD2015-170-076651A FOR THE ACCOMPLISHMENT OF THE PERMANENT REPAIR BY DOUBLER INSTALLATION, REF FIGURES 1 & 2 FOR DENT 9 DAMAGE LOCATION & DIMENSIONS.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-207 1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS.  EXTERNAL SDE, EDDY CURRENT, THRESHOLD OF 40,000 FC, INTERVAL OF 40,000 FC.  THERE IS NO SPECIFIC TASK IN MPG MRBR REVISION 10 THAT COVERS THIS REQUIREMENT.  THRESHOLD IS COUNTED SINCE REPAIR.  MAJOR REPAIR WAS ON EO E175-53MR-207 UNDER WO 1950885.
